Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 174, NWS Atlanta, GA

June 20, 2010Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2010, 2:56 PM EDT for Jefferson County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2010, 2:56 PM EDT (18:56 UTC)
Expired
Jun 20, 2010, 3:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:05 PM EDTHAIL 0.257 Nnw Louisville, GAJEFFERSON COUNTY 911 RELAYED A HAIL REPORT OF UNKNOWN SIZE ON MENNONITE CHURCH ROAD.
Jun 20, 3:20 PM EDTHAIL 18 Sw Wrens, GAJEFFERSON COUNTY 911 RELAYED A REPORT OF QUARTER-SIZED HAIL ON SANDVALLEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS52 KFFC 201856
SVRFFC
GAC163-201945-
/O.NEW.KFFC.SV.W.0174.100620T1856Z-100620T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SUN JUN 20 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOUISVILLE...MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOXLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3286 8235 3290 8252 3292 8252 3294 8254
      3301 8255 3302 8256 3303 8258 3318 8250
      3313 8229
TIME...MOT...LOC 1856Z 017DEG 5KT 3308 8242

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:07 AM EDT, 7 hours 49 minutes earlier.

Area forecast discussion, Jun 20, 7:07 AM EDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 AM EDT SUN JUN 20 2010

.UPDATE...
JUST A QUICK UPDATE TO GRIDS AND FORECAST PRODUCTS TO INCLUDE AREAS
OF FOG THIS MORNING ACROSS NORTHWEST AND EAST CENTRAL ZONES WHERE FOG
HAS BECOME A BIT DENSER AND MORE WIDESPREAD.

&&

.PREV DISCUSSION... /ISSUED 520 AM EDT SUN JUN 20 2010/

SHORT TERM /TODAY THROUGH TUESDAY/...
DRIER AIR SHOULD WORK ITS WAY INTO NORTH GEORGIA TODAY BEHIND THE
WEAK SHORT WAVE AND SURFACE TROUGH THAT HELPED TRIGGER A FEW MORE
STORMS YESTERDAY THAN EXPECTED. IT ALSO APPEARS THAT THE ODDS THAT
ANY LARGE SCALE OUTFLOW BOUNDARIES ASSOCIATED WITH THE OVERNIGHT
CONVECTION OVER THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY WILL
MOVE INTO THE STATE ARE MUCH SMALLER THAN YESTERDAY AS WELL. WITH ALL
THAT...I STILL AM RELUCTANT TO REMOVE ALL CHANCES FOR AFTERNOON AND
EARLY EVENING CONVECTION ACROSS THE NORTH WITH STRONG SURFACE HEATING
AND ADEQUATE RESIDUAL MOISTURE EXPECTED. WILL KEEP SLIGHT CHANCE IN
THE NORTH FOR THE AFTERNOON AND EVENING WITH A CHANCE ACROSS THE
SOUTH WHERE BETTER MOISTURE AND WEAK LOW CONVERGENCE REMAIN. THE
REMAINDER OF THE SHORT TERM FORECAST PERIOD SHOWS LITTLE CHANGE FROM
THE LARGE SCALE PATTERN WE HAVE BEEN STUCK IN FOR THE PAST SEVERAL
DAYS. LARGE UPPER RIDGE REMAINS IN PLACE FROM THE GULF OF MEXICO
NORTHWARD INTO THE SOUTHERN PLAINS AND EAST ACROSS THE SOUTHEASTERN
U.S. NORTH AND CENTRAL GEORGIA REMAIN TOWARD THE EDGES OF THIS
RIDGE...WITH ENOUGH SUBSIDENCE FOR VERY WARM TEMPERATURES BUT NOT
QUITE ENOUGH TO SQUASH THE DIURNAL CONVECTION CYCLE.

ALTHOUGH IT GETS CLOSE ACROSS THE SOUTHERN THIRD OF THE FORECAST
AREA...HEAT INDICES AND MORNING LOWS SHOULD REMAIN BELOW ADVISORY
LEVELS.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NO SIGNIFICANT CHANGES TO THE LARGE SCALE PATTERN IS EXPECTED THROUGH
THE EXTENDED FORECAST PERIOD AS WELL. UPPER RIDGE FLATTENS...REBOUNDS
AND SHIFTS EAST AND WEST A LITTLE THROUGHOUT THE PERIOD...BUT REMAINS
ESSENTIALLY IN PLACE ACROSS THE SOUTHERN U.S. VERY WARM TEMPERATURES
AND ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION IS EXPECTED
THROUGH THE UPCOMING WEEK AND INTO NEXT WEEKEND. MODELS ARE BRINGING
ANOTHER WEAK SURFACE TROUGH INTO THE STATE BY THURSDAY...BUT THIS
WASHES OUT AS WE HEAD INTO THE WEEKEND. WE WILL HAVE TO WATCH OUT FOR
HEAT INDEX VALUES APPROACHING HEAT ADVISORY LEVELS...MAINLY ACROSS
THE FAR SOUTHERN REACHES OF THE FORECAST AREA.

AVIATION...
HIGH PRESSURE ALOFT REMAINS IN PLACE TODAY. ISOLATED CONVECTION
POSSIBLE ACROSS NORTH AND CENTRAL GA THIS AFTERNOON AND EVENING AND
WILL INCLUDE CB IN TAF SITES. LOCAL AREAS OF 3 TO 5SM IN FOG
POSSIBLE 10Z TO 14Z...OTHERWISE VISIBILITY UNRESTRICTED. SCATTERED
CUMULUS DEVELOPING AROUND 4 TO 5THSD FT AFTER 14Z. WINDS LIGHT AND
VARIABLE THIS MORNING BECOMING NORTHEAST LESS THAN 10KT AFTER 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  70  96  70  94 /  20  20  20  20  20
ATLANTA         94  72  94  74  93 /  20  20  20  20  20
BLAIRSVILLE     91  66  91  65  90 /  20  20  20  20  20
CARTERSVILLE    94  67  95  69  94 /  20  20  20  20  20
COLUMBUS        96  73  96  74  93 /  30  20  20  20  30
GAINESVILLE     93  70  94  72  92 /  20  20  20  20  20
MACON           96  72  96  72  93 /  30  20  20  20  30
ROME            94  67  95  69  95 /  20  20  20  20  20
PEACHTREE CITY  94  67  95  68  93 /  20  20  20  20  20
VIDALIA         96  74  94  74  93 /  40  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jun 20, 6:18 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 AM EDT SUN JUN 20 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
618 AM EDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS
AFTERNOON AND EVENING.
A FEW THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON
AND EVENING.

.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF
MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM.

.DISCUSSION...
THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH
AND CENTRAL GEORGIA SHOULD LIMIT THUNDERSTORM DEVELOPMENT AND
INTENSITY. CAPE IS EXPECTED TO BE IN THE 500 TO 1000 RANGE ACROSS
MOST OF NORTH GEORGIA...WITH 1000 TO 1500 ACROSS CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 20, 9:11 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 AM EDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     3 N DALTON              34.81N 84.97W
06/19/2010                   WHITFIELD          GA   COUNTY OFFICIAL

            TREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD
            COUNTY 911 CENTER.

0230 PM     TSTM WND DMG     KINGSTON                34.24N 84.95W
06/19/2010                   BARTOW             GA   PUBLIC

            1 TREE DOWN. SWING SET AND TRAMPOLINE BLOWN OVER. PARTIAL
            DAMAGE TO TIN ROOF OF A POLE BARN.

0238 PM     TSTM WND DMG     5 S FRANKLIN            33.21N 85.09W
06/19/2010                   HEARD              GA   COUNTY OFFICIAL

            HEARD COUNTY 911 RELAYED REPORTS OF SEVERAL TREES DOWN
            AND TENTS BLOWN OVER BY WINDS IN BRUSH CREEK PARK.

0251 PM     TSTM WND DMG     5 N ABBOTTSFORD         33.12N 85.18W
06/19/2010                   TROUP              GA   COUNTY OFFICIAL

            TROUP COUNTY 911 RELAYED REPORTS OF DOWNED TREES AND A
            POWER LINE.

0303 PM     TSTM WND DMG     ACWORTH                 34.07N 84.68W
06/19/2010                   COBB               GA   PUBLIC

            2 TREES DOWN AND LARGE LIMBS

0307 PM     HAIL             ACWORTH                 34.07N 84.68W
06/19/2010  M1.75 INCH       COBB               GA   PUBLIC

0310 PM     TSTM WND DMG     ACWORTH                 34.07N 84.68W
06/19/2010                   COBB               GA   AMATEUR RADIO

            SEVERAL TREES DOWN.

0318 PM     TSTM WND DMG     LA GRANGE               33.04N 85.03W
06/19/2010                   TROUP              GA   COUNTY OFFICIAL

            TROUP COUNTY 911 RELAYED A REPORT OF A TREE BEING DOWNED
            INTO A HOUSE.

0335 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
06/19/2010                   DOUGLAS            GA   BROADCAST MEDIA

            WSB-TV RELAYED REPORTS FROM DOUGLAS COUNTY OFFICIALS OF
            DOWNED TREES AND POWER LINES CAUSING MINOR DAMAGE IN
            DOUGLASVILLE.

0335 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
06/19/2010                   DOUGLAS            GA   PUBLIC

            PUBLIC REPORTED A TREE SPLIT DOWN THE MIDDLE DUE TO
            WEATHER IN DOUGLASVILLE.

0338 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
06/19/2010                   DOUGLAS            GA   COUNTY OFFICIAL

            DOUGLAS COUNTY 911 RELAYED REPORTS OF TREES BEING KNOCKED
            DOWN ONTO POWER LINES AND HOUSES MOSTLY AROUND THE
            HIGHWAY 5 AREA AND NORTH OF THE RAILROAD TRACKS IN
            DOUGLASVILLE. TRAFFIC LIGHTS ARE OUT ON AREAS OF HIGHWAY
            5 DUE TO WINDS AND ELECTRICAL OUTAGES.

0340 PM     TSTM WND DMG     LITHIA SPRINGS          33.78N 84.64W
06/19/2010                   DOUGLAS            GA   AMATEUR RADIO

            HAM RADIO OPERATOR RELAYED REPORT OF DOWNED POWER LINES
            IN LITHIA SPRINGS.

0340 PM     LIGHTNING        WEST POINT              32.88N 85.17W
06/19/2010                   TROUP              GA   COUNTY OFFICIAL

            *** 1 INJ *** TROUP COUNTY 911 RELAYED A REPORT OF ONE
            FEMALE BEING STRUCK BY LIGHTNING ON A BOAT.

0345 PM     TSTM WND DMG     2 SE CARROLLTON         33.56N 85.05W
06/19/2010                   CARROLL            GA   COUNTY OFFICIAL

            CARROLL COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2
            DOWNED TREES AFFECTING POWER LINES.

0350 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
06/19/2010                   DOUGLAS            GA   BROADCAST MEDIA

            WXIA-TV RELAYED REPORTS OF DOWNED POWERLINES ALONG
            THORNTON ROAD IN DOUGLASVILLE. TREES WERE ALSO DOWN ON
            SAM ALEXANDER ROAD IN DOUGLASVILLE.

0407 PM     TSTM WND DMG     ELLERSLIE               32.63N 84.80W
06/19/2010                   HARRIS             GA   COUNTY OFFICIAL

            HARRIS COUNTY 911 RELAYED REPORTS OF 3 TREES DOWN
            INCLUDING 2 BLOCKING A ROAD.

0415 PM     HAIL             NEWNAN                  33.37N 84.80W
06/19/2010  E1.00 INCH       COWETA             GA   PUBLIC

0430 PM     TSTM WND DMG     4 NNW UNION CITY        33.64N 84.58W
06/19/2010                   FULTON             GA   PUBLIC

            PUBLIC REPORTED DOWNED TREE ON WAUTAUGA DRIVE BETWEEN
            COLLEGE PARK AND UNION CITY.

0455 PM     TSTM WND DMG     COLUMBUS                32.47N 84.97W
06/19/2010                   MUSCOGEE           GA   COUNTY OFFICIAL

            MUSCOGEE COUNTY 911 RELAYED REPORT OF A DOWNED TREE ON
            COLLEGE DRIVE.

0500 PM     TSTM WND DMG     CUSSETA                 32.30N 84.78W
06/19/2010                   CHATTAHOOCHEE      GA   COUNTY OFFICIAL

            CHATTAHOOCHEE COUNTY 911 RELAYED REPORTS OF ONE LINE DOWN
            SO FAR.

&&

HANDEL
Special weather statement, Jun 20, 2:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT SUN JUN 20 2010

GAZ085-201830-
204 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON COUNTY
UNTIL 230 PM EDT...

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF WRIGHTSVILLE...MOVING SOUTH AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JOHNSON COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DONOVAN...SPANN AND WRIGHTSVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 2:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT SUN JUN 20 2010

GAZ076-201930-
252 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 330 PM EDT...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING SOUTHWEST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE STAPLETONS CROSSROADS...LOUISVILLE...GRANGE AND
BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 20, 2:54 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SUN JUN 20 2010

GAZ086-201930-
254 PM EDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL
COUNTY UNTIL 330 PM EDT...

AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GARFIELD...CANOOCHEE...GEORGE L SMITH STATE PARK...
MODOC...TWIN CITY AND SWAINSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:20 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington40 min
Jun 20, 4:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.